cancel
Showing results for 
Search instead for 
Did you mean: 

I don’t know what to do

My doctor doubled my meds and it’s making me feel worse. I’m 5 days into taking them and i feel so low. I missed work yesterday and today. I just don’t know what to do

Re: I don’t know what to do

Hi @castielmylove, that does sound like a challenging situation to be in - have you been back to your doctor to tell them the affect the new dose of medication is having on your mood and your job attendance? 

 

I'm sorry to hear that you're feeling so low... is there anything you're doing at the moment that's helping you to feel better?

_____________________________________________
I'm leaving ReachOut on the 5th of June Smiley Sad Say goodbye here

Re: I don’t know what to do

No, I haven't been back to see my doctor. I feel too stupid and embarrassed.

Re: I don’t know what to do

Hey @castielmylove, I am sorry to hear you are feeling stupid and embarrassed. It is only natural to experience side effects from medication and it is not something you can control. It is not your fault. I think it would be important to discuss this effect with your doctor who might have advice or support on how to manage this. Do you have any other supports that are helping you through this? Heart

Re: I don’t know what to do

Not really, I just keep pushing everyone away. All of the professional supports I used to have moved on to different jobs/roles

Re: I don’t know what to do

hello @castielmylove and welcome
it sounds pretty tough for you. Going on medications though isnt something to be embarrassed about, there are heaps of people on medications. can i ask why you feel stupid and embarrassed?
it can be so hard to talk to anyone cant it... it sounds like getting some other supports would be a good idea for you though
**NEVER be afraid to ask for help because you're WORTH it!**